Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/14056
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLigęza, Jan-
dc.date.accessioned2020-05-15T08:39:25Z-
dc.date.available2020-05-15T08:39:25Z-
dc.date.issued1990-
dc.identifier.citationAnnales Mathematicae Silesianae, Vol. 3 (1990), s. 72-81pl_PL
dc.identifier.issn0860-2107-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/14056-
dc.description.abstractWe prove theorem on the existence and uniqueness of the distributional solutions of the Cauchy problem for equation (1.0).pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/pl/*
dc.subjectequationspl_PL
dc.subjectCauchy problempl_PL
dc.titleOn generalized solutions of some differential equationspl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
dc.relation.journalAnnales Mathematicae Silesianaepl_PL
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Ligeza_On_generalized_solutions.pdf426,67 kBAdobe PDFView/Open
Show simple item record


Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons